Yes, it's normal. A doctor won't know anything about this. A good psychiatrist might, if it's a good one. Which brings up a question: who prescribed you the medication? That should be a psychiatrist, as they're the specialists and do it the most often, and this should also be your resource for these kinds of questions. But having said that, most psychiatrists and doctors aren't very knowledgeable or interested in learning about the downsides of meds. The really good ones are passionate about it. The lesson is, you are suffering withdrawal symptoms, and yes, the ones you're suffering are very common. It might indicate you're tapering off too quickly -- the pace of the taper off should be set to how the individual reacts, not a general schedule used for everyone because everyone has a different response. Judging from your response, I'd say you would benefit from slowing down your taper, which means going back up to the dosage at which you last felt fine and going down more slowly. Stay on each down dose until you get used to it before going down the next time. You've been on antidepressants for a long time, and there's no telling how long or even whether your brain will be able to adapt to working normally again -- it's been working artificially for a long time. It needs time to learn. There are two possibilities if you stick it out: you'll be in the majority and this will go away within a few weeks upon completing your taper off, or you'll be in the large minority that has a very hard and long time recovering. The best way to avoid the hard route is to do the taper the safest way, which is as slow as you need. I would get most concerned if the following occur: you stop sleeping and you get emotional problems that are different in form and intensity from what you had when you first decided you needed to go on the drug. If that happens, go back right away on the drug and taper off more slowly. Nobody can tell you how this will go -- you're the only you. Time will tell you that. But it's easier to do this while you're tapering than six weeks from now if you find you're still having problems. Safe is best. Something you can try for what you're going through is fish oil -- seems to help with some of what you're reporting. Exercise if you're able. I don't know about the bathroom part other than most of your serotonin is in your digestive system and the drug you're taking affects that, but it could also be a magnesium problem -- perhaps too much in this case, because these drugs interfere with the absorption of magnesium and too much of it can cause diarrhea. Just a thought. I think that part isn't going to last. Drink plenty of water, though, and try to avoid too much fiber right now. But again, it does sound like you might be going too quickly with it.